MAUDE Adverse Event Report: LIGHTLAB IMAGING, INC. PRESSUREWIRE¿; TRANSDUCER, PRESSURE, CATHETER TIP

LIGHTLAB IMAGING, INC. PRESSUREWIRE¿; TRANSDUCER, PRESSURE, CATHETER TIP
Model Number C12059
Medical Device Problem Codes Difficult to Remove (1528); Material Separation (1562); Failure to Advance (2524)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/04/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Manufacturer's investigation is still pending at this time.Results and conclusions will be provided in the final report.
 
Event or Problem Description
It was reported that the pressurewire x, wireless device met resistance with the anatomy during advancement and failed to cross the lesion.The device got stuck in a 70% calcified proximal left anterior descending artery (lad) lesion and was difficult to remove when the wire was pulled back.A run through wire was placed distal to it and pulled back but the wire tip fractured.A second run through wire was used to twist both devices to trap the fractured tip.The tip was successfully removed from the patient.The procedure was completed without a replacement.There were no adverse patient effects.However, there was a delay when the two wires were slip down and twist the "100" times to tangle up the wire to remove.No additional information was provided.
 
Additional Manufacturer Narrative
The device was not returned for analysis.Production record and corrective and preventative actions (capa) reviews were performed and revealed no indication of a product quality issue.Additionally, a query of the complaint handling database for the reported lot revealed there is no indication of a lot specific issue.In this case, based on the reported information, the tip separation appears to be due to circumstances of the procedure.Reportedly, while attempting to cross the 70% calcified lesion, the pressurewire tip became stuck causing difficulty removing and ultimately resulting in separation of the tip.As a result, unexpected medical intervention was required to remove the separated tip, causing delay in treatment.Based on the results of the complaint investigation, there is no indication of a product quality issue with respect to the design, manufacture, or labeling of the device.

Brand Name
PRESSUREWIRE¿
Common Device Name
TRANSDUCER, PRESSURE, CATHETER TIP
Manufacturer (Section D)
LIGHTLAB IMAGING, INC.
4 robbins rd.
westford MA 01886
Manufacturer (Section G)
ABBOTT VASCULAR, REG # 2024168
26531 ynez road
temecula CA 92591 4628
Manufacturer Contact
lindsey bell
26531 ynez rd.
temecula, CA 92591-4628
9519143996
MDR Report Key24436319
Report Number2024168-2026-00767
Device Sequence Number18705688
Product Code DXO
UDI-Device Identifier05415067025715
UDI-Public(01)05415067025715(17)270930(10)51003G1
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K180558
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 04/06/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberC12059
Device Catalogue NumberC12059
Device Lot Number51003G1
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/04/2026
Supplement Date Received by Manufacturer03/13/2026
Initial Report FDA Received Date02/24/2026
Supplement Report FDA Received Date04/06/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured10/03/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown